# SDR UIEA2023030900225

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING UNDOCUMENTED REPAIR DOUBLER ON FUSELAGE SKIN AT STAÂ  1880 BETWEEN S-43L AND S-46L( 1. REMOVE EXISTING REPAIR DOUBLER IAW SRM 51-40-02-0G-0 REV96 2. REPAIR SKIN IAW EI NO: T2023A53M-494 REV1 3. ACCOMPLISHED THE REPAIR AREA IAW EI NO: T2023A53M-494 REV2 4. JOB COMPLETED )
